# SDR FDEA202408091097

- Difficulty date: August 9, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66249
- Aircraft time: 7,097 hours, 3,539 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T30017
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 36L DAMAGED FROM STA 395 TO STA 398 INSTALLED STRINGER 36L FROM STA 374 TO STA 434 P/N 141T3001-7 AND SPLICE BAC1498-203.   REF B767 SRM 53-00-03-2R REPAIR 2 THIS IS A MINOR REPAIR. SEE JPF FOR ALL COMPLETED   WORK STEPS.
